Abschnittsbeschränkte Matrixtransformationen; starke Limitierbarkeit.

Karl Zeller; Albert Wilansky

Mathematische Zeitschrift (1956)

  • Volume: 64, page 258-269
  • ISSN: 0025-5874; 1432-1823

How to cite


Zeller, Karl, and Wilansky, Albert. "Abschnittsbeschränkte Matrixtransformationen; starke Limitierbarkeit.." Mathematische Zeitschrift 64 (1956): 258-269. <http://eudml.org/doc/169571>.

author = {Zeller, Karl, Wilansky, Albert},
journal = {Mathematische Zeitschrift},
keywords = {series, summability},
pages = {258-269},
title = {Abschnittsbeschränkte Matrixtransformationen; starke Limitierbarkeit.},
url = {http://eudml.org/doc/169571},
volume = {64},
year = {1956},

AU - Zeller, Karl
AU - Wilansky, Albert
TI - Abschnittsbeschränkte Matrixtransformationen; starke Limitierbarkeit.
JO - Mathematische Zeitschrift
PY - 1956
VL - 64
SP - 258
EP - 269
KW - series, summability
UR - http://eudml.org/doc/169571
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.